# SDR IPXA13B79172

- Difficulty date: June 21, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 82,380 hours, 14,557 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 65B01925272
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING OTBD MID FLAP T/E COVE PANEL UPPER SURFACE DELAMINATED.     FIBERGLASS PREPREG LAY UP REPAIR PERFORMED IAW SRM 51-70-07, PAR 5A (1), FIG 5, REV 66.
